RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 069, 15 страниц (Mi sigma526)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Balanced Metrics and Noncommutative Kähler Geometry

Sergio Lukić

Department of Physics and Astronomy, Rutgers University, Piscataway, NJ 08855-0849, USA

Аннотация: In this paper we show how Einstein metrics are naturally described using the quantization of the algebra of functions $C^\infty(M)$ on a Kähler manifold $M$. In this setup one interprets $M$ as the phase space itself, equipped with the Poisson brackets inherited from the Kähler 2-form. We compare the geometric quantization framework with several deformation quantization approaches. We find that the balanced metrics appear naturally as a result of requiring the vacuum energy to be the constant function on the moduli space of semiclassical vacua. In the classical limit these metrics become Kähler–Einstein (when $M$ admits such metrics). Finally, we sketch several applications of this formalism, such as explicit constructions of special Lagrangian submanifolds in compact Calabi–Yau manifolds.

Ключевые слова: balanced metrics; geometric quantization; Kähler–Einstein

DOI: https://doi.org/10.3842/SIGMA.2010.069

Полный текст: PDF файл (425 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/069/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0710.1304
Тип публикации: Статья
MSC: 14J32; 32Q15; 32Q20; 53C25; 53D50
Поступила: 1 марта 2010 г.; в окончательном варианте 2 августа 2010 г.; опубликована 27 августа 2010 г.
Язык публикации: английский

Образец цитирования: Sergio Lukić, “Balanced Metrics and Noncommutative Kähler Geometry”, SIGMA, 6 (2010), 069, 15 pp.

Цитирование в формате AMSBIB
\RBibitem{Luk10}
\by Sergio Luki{\'c}
\paper Balanced Metrics and Noncommutative K\"ahler Geometry
\jour SIGMA
\yr 2010
\vol 6
\papernumber 069
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma526}
\crossref{https://doi.org/10.3842/SIGMA.2010.069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281824700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896058927}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma526
  • http://mi.mathnet.ru/rus/sigma/v6/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Donagi, R (Donagi, Ron); Wijnholt, M (Wijnholt, Martijn), “Gluing branes – I”, Journal of High Energy Physics, 2013, no. 5, 068  crossref  mathscinet  isi  scopus
    2. Feng Zh., Tu Zh., “Balanced Metrics on Some Hartogs Type Domains Over Bounded Symmetric Domains”, Ann. Glob. Anal. Geom., 47:4 (2015), 305–333  crossref  mathscinet  zmath  isi  elib  scopus
    3. Peng Zh., “The First Two Coefficients of the Bergman Function Expansions For Cartan-Hartogs Domains”, Int. J. Math., 29:6 (2018), 1850043  crossref  mathscinet  isi  scopus
    4. Yang H., Bi E., “Remarks on Rawnsley'S Epsilon-Function on the Fock-Bargmann-Hartogs Domains”, Arch. Math., 112:4 (2019), 417–427  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:109
    Полный текст:30
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019